# SDR CA960708001

- Difficulty date: June 16, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 182Q
- Propeller: Mcauly C2A34C204
- System (JASC): 2571 · Battery Box Structure
- Part: Battery Box Tube
- Condition: Broken
- Location: Box Drain
- Part time: 5,160 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BATTERY BOX DRAIN TUBE FOUND BROKEN AND HAD ALLOWED VAPOURS TO ENTER THE AREA UNDER THE BATTERY BOX AND CORRODE THE STRUCTURE.
